Journal of Symplectic Geometry

Zero-sets of near-sympletic forms

Tim Perutz

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 4, Number 3 (2006), 237-257.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1180135648

Mathematical Reviews number (MathSciNet)
MR2314214

Zentralblatt MATH identifier
1132.53314

Citation

Perutz, Tim. Zero-sets of near-sympletic forms. J. Symplectic Geom. 4 (2006), no. 3, 237--257. https://projecteuclid.org/euclid.jsg/1180135648


Export citation